# SDR YENA2020112700545

- Difficulty date: November 23, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 49,750 hours, 17,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION EXTERNAL SKIN EXISTING REPAIR BETWEEN FR 69-FR 70 & BETWEEN STR 29R & STR 33R LOWER FUSELAGE (REF AEROMAN NR 2020-358636 WO 2020 351/1).  ACCOMPLISHED PER EA 53-0764-20 & EC A20-767-01.  CLASSIFIED AS MAJOR.
